Similarity invariants for a class of nilpotent operators

Williams, Lawrence R.: Similarity invariants for a class of nilpotent operators. In: Acta scientiarum mathematicarum, (38) 3-4. pp. 423-428. (1976)

[img] Cikk, tanulmány, mű
math_038_fasc_003_004_423-428.pdf

Download (959kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1976
Volume: 38
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 423-428
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 428. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:31
URI: http://acta.bibl.u-szeged.hu/id/eprint/14605

Actions (login required)

View Item View Item